# SDR SWAA101850

- Difficulty date: March 31, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 22,410 hours, 13,054 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 81000
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EEPLS WIRES EXPOSED AT ROW 1.  REMOVED AND REPLACED EEPLS PER MM.
